# SDR 20010104AP008

- Difficulty date: September 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 2432 · Battery/Charger System
- Part: Indicator
- Part number: 21363158011
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PVD - FLT 3567 - CREW REPORTED SMOKE COMING OUT FROM ELECTRICAL PANEL.  MAINTENANCE FOUND FAULTY AMP METER AND MAIN BATTERY SHUNT.  REMOVED AND REPLACED THOSE COMPONENTS AND OPS CHECKED SYSTEM GOOD.  REF C2XA00BT052 AND C2XA00BT058.  (M)
